| Model Number |
RLV 0055 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Respiratory Insufficiency (4462)
| Date of Event |
03/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the procedure, the patient was sedated and the patients breathing became obstructed.The patient had to be flipped on the table.As a result, the procedure was aborted.The patient was stable postoperatively.
Event or Problem Description
It was reported that during the procedure; the patient was sedated and the patients breathing became obstructed.The patient had to be flipped on the table.As a result, the procedure was aborted.The patient was stable postoperatively.
Additional Manufacturer Narrative
Correction to initial emdr in block d4.